Creatine gives me a weak libido

  1. Banned
    dynomite's Avatar
    Join Date
    Oct 2006
    Posts
    742
    Rep Power
    0
    Level
    21
    Lv. Percent
    82%

    Creatine gives me a weak libido


    I have taken Creatine on and off for years. And on and off for years I have had libido issues. I never connected the two. However I have become very suspicious that the creatine is the cause of my issue. I am almost positive now as I have tested it twice since I have suspected it. Why would this be?

  2. Advanced Member
    cokeholio's Avatar
    Stats
    5'11"  165 lbs.
    Join Date
    Feb 2008
    Age
    26
    Posts
    604
    Rep Power
    26586
    Level
    20
    Lv. Percent
    84.48%

    maybe u should try switching type of creatine and brands just a suggestion but im no pro
  3. Senior Member
    Hyde12's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Nov 2006
    Posts
    1,920
    Rep Power
    1059
    Level
    32
    Lv. Percent
    53.18%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by dynomite View Post
    I have taken Creatine on and off for years. And on and off for years I have had libido issues. I never connected the two. However I have become very suspicious that the creatine is the cause of my issue. I am almost positive now as I have tested it twice since I have suspected it. Why would this be?
    Does the creatine have anything else in it like Taurine?
    •   
       

  4. New Member
    faetfiada's Avatar
    Stats
    5'6"  160 lbs.
    Join Date
    Feb 2008
    Posts
    59
    Rep Power
    113
    Level
    6
    Lv. Percent
    96.25%

    Quote Originally Posted by dynomite View Post
    I have taken Creatine on and off for years. And on and off for years I have had libido issues. I never connected the two. However I have become very suspicious that the creatine is the cause of my issue. I am almost positive now as I have tested it twice since I have suspected it. Why would this be?
    creatine itself is just three aminos. so it would have to be something added to the mix if ur having problems.
  5. New Member
    ntrlmuscle's Avatar
    Join Date
    Jan 2007
    Posts
    91
    Rep Power
    142
    Level
    8
    Lv. Percent
    14.83%

    i would look elsewhere for the solution. there is no physiological reason as to why creatine would cause a reduction in libido, nor should it cause it to "increase" as you'll hear some novices say when the "get on" creatine. libido has every bit as much to do with the mind as it does with the body(if not MORESO) and if in your mind, you think it causes a reduction, there is a good likelihood your body will respond in turn.
  

  
 

Similar Forum Threads

  1. low libido and weak erections (high prolactin?)
    By atlninja82 in forum Post Cycle Therapy
    Replies: 6
    Last Post: 06-12-2010, 01:34 PM
  2. My Libido is Gone and Erections are Weak
    By libidoless in forum Supplements
    Replies: 77
    Last Post: 10-09-2008, 09:57 PM
  3. why so weak?
    By bigironkiller in forum Training Forum
    Replies: 9
    Last Post: 12-07-2007, 04:12 PM
  4. Too weak of a PCT?
    By Irish Cannon in forum Post Cycle Therapy
    Replies: 3
    Last Post: 09-19-2006, 03:17 PM
  5. weak libido while on certain sups.
    By jenkins in forum Supplements
    Replies: 3
    Last Post: 02-05-2006, 03:12 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in